MathSciNet Relay Station
MathSciNet bibliographic data
MR963829 62H05
Bai, Z. D.; Silverstein, Jack W.; Yin, Y. Q. A note on the largest eigenvalue of a large-dimensional sample covariance matrix. J. Multivariate Anal. 26 (1988), no. 2, 166–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement